# SDR DALA2018121007112

- Difficulty date: December 6, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 79,454 hours, 21,499 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Missing
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6806, L/P 0855536) L1 DOOR GIRT BAR MISSING ON NEW SLIDE. INSTALLED NEW GIRT BAR REF AMDS CARD 2040-0191-1L JOB# 131-0002.
